# SDR COM31001

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Component: Rotol, R3894123F
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PROPELLER RPM DROPS TO 1300 DURING APPROACH PHASE OF LANDING.  REPLACED LT ENGINE.
